# SDR SIMA20130113006

- Difficulty date: January 13, 2013
- Submitted: January 16, 2013
- Operation: Air carrier
- Aircraft: N511AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10107
- Aircraft time: 24,640 hours, 17,417 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670331971
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 3C CHECK FOUND SPLICE ON STRINGER 25 LEFT CORRODED AT FS 333.00.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED SPLICE IAW STRUCTURAL REPAIR MANUAL 51-42-06.  THE AIRCRAFT WAS RETURNED TO SERVICE.
